Post # 1
I’m just coming off LoestrinFE and I’m having a TERRIBLE headache. I was just wondering if anyone else experienced that. Right now I’m sitting at my desk just trying to not throw up. Ugh, I hope this doesn’t last long!!
Post # 3
@ecomaha: The first two weeks were brutal for me. My body reacted to lack of artificial hormone in it. I had massive cramps and just general ick. Those weeks were pretty miserable. It got a lot easier after those first few weeks. I lived off of Advil in that time before things calmed down.
Post # 4
The same thing happened to me as @brox:, but after a couple weeks my symptoms went away. Eat some salty crackers and sip something carbonated like Coke, it will help you feel less queazy.
Post # 5
Coming off of any pill will make you feel that way. I was a mess for my first month off of it.. headaches, dizziness, hair falling out, acne…. you name it! After the first month I felt perfectly fine though. Hang in there!
Post # 6
I had the worst headaches, but I came off it teh week before th ewedding which I think really distracted from all that. The headaches went away pretty quickly though and I feel really great now so hang in there!
Post # 7
Dito! I came of of Lo ogestrel which is an even higher dosage and I noticed an increase in killer headaches. I was majorly sensitive to light and everything. I cried many times.
I stocked up on Excedrine migraine ( carried in in a purse and in car just incase- I never new when they would hit). Also carry an electrolyte drink ( gatorade, powerade,v etc) because believe it or not two glasses of it is just as effective as an aspirin and can help in a pinch without meds.
Post # 8
I was on Loestrin FE 1/20 for over a decade (went off in January). Didn’t get headaches, but did have crazy sore bbs for a few weeks and have had terrible period cramps since then. I also get a lot of mini cramps and twinges in between periods.